Aa
A
A
Close
Avatar_universal
accutane and vaginal dryness?
has anyone experienced vaginal dryness.. really bad... as a side effect? is this possible? im thinking it might be a part of these tears in the area too.
Cancel
3 Answers
Page 1 of 1
309783_tn?1271961829
Yes. Accutane can cause dryness of the eyes, nostrils, lips, vagina and anus. Use a bland bath oil such as Oiltrum and a product made for vaginal dryness. This and other side effects should lessen as your treatment continues, as your body gets used to Accutane. Side effects should clear within 5 weeks of stopping treatment.
Eloise.
Comment
Cancel
309783_tn?1271961829
Comment
Comment
Submit Comment
Avatar_universal
mugsy181 I am on accutane aswell and am having the same symptom, you are not alone!
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
I've been on Accutane 2 weeks and I think I have the same issue as you... It itches really bad also...
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
accutane and vaginal dryness?
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940_tn?1385441629
Blank
jemma116
United Kingdom